# SDR DALA2024071007015

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 74,294 hours, 24,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5804 L2 SLIDE FELL OUT OF BUSSEL DURING DOOR CLOSURE. CORRECTIVE ACTION: REINSTALLED SLIDE PACK PER WORK CARD 2566-9001-2L JC 691139 ALL RII C/W. (5781964)
